RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 4, Pages 101–120 (Mi fpm1599)  

On integral representation of $\Gamma$-limit functionals

V. V. Zhikova, S. E. Pastukhovab

a Vladimir State University
b Moscow State Institute of Radio-Engineering, Electronics and Automation (Technical University)

Abstract: We consider the $\Gamma$-convergence of a sequence of integral functionals $F_n(u)$, defined on the functions $u$ from the Sobolev space $W^{1,\alpha}(\Omega)$ ($\alpha>1$), $\Omega$ is a bounded Lipschitz domain, where the integrand $f_n(x,u,\nabla u)$ depends on a function $u$ and its gradient $\nabla u$. As functions of $\xi$, the integrands $f_n(x,s,\xi)$ are convex and satisfy a two-sided power estimate on the coercivity and growth with different exponents $\alpha<\beta$. Besides, the integrands $f_n(x,s,\xi)$ are equi-continuous over $s$ in some sense with respect to $n$. We prove that for the functions from $L^\infty(\Omega)\cap W^{1,\beta}(\Omega)$ the $\Gamma$-limit functional coincides with an integral functional $F(u)$ for which the integrand $f(x,s,\xi)$ is of the same class as $f_n(x,s,\xi)$.

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 217:6, 736–750

Bibliographic databases:

UDC: 517.956.8

Citation: V. V. Zhikov, S. E. Pastukhova, “On integral representation of $\Gamma$-limit functionals”, Fundam. Prikl. Mat., 19:4 (2014), 101–120; J. Math. Sci., 217:6 (2016), 736–750

Citation in format AMSBIB
\Bibitem{ZhiPas14}
\by V.~V.~Zhikov, S.~E.~Pastukhova
\paper On integral representation of $\Gamma$-limit functionals
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 4
\pages 101--120
\mathnet{http://mi.mathnet.ru/fpm1599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431886}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 217
\issue 6
\pages 736--750
\crossref{https://doi.org/10.1007/s10958-016-3002-z}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1599
  • http://mi.mathnet.ru/eng/fpm/v19/i4/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:293
    Full text:120
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020